# SDR UALA2010072602669

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,230 hours, 10,689 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING AT:1H FWD, 3B AFT, 5H FWD & AFT, 6B AFT.  REPLACED MISSING EMERGENCY LIGHT ASSY:1H FWD, 3B AFT, 5H FWD & AFT, 6B AFT, CHECKED NORMAL ON GROUND.
